# SDR SWIA200616104

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 8,201 hours, 7,017 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O`S TRIM SWITCH STICKS.  REPLACED CO-PILOT STAB TRIM SWITCH PER CRJ 200 MM 27-41-05.  OPERATIONAL CHECK GOOD.
